Optimal design for models with semi-parametric distributions

Hennig, Stefanie, Hooker, Andrew and Nyberg, Joakim (2009). Optimal design for models with semi-parametric distributions. In: PAGE 2009: Eighteenth Meeting, St. Petersberg, Russia, (18-18). 23-26 June 2009.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Hennig, Stefanie
Hooker, Andrew
Nyberg, Joakim
Title of paper Optimal design for models with semi-parametric distributions
Conference name PAGE 2009: Eighteenth Meeting
Conference location St. Petersberg, Russia
Conference dates 23-26 June 2009
Journal name PAGE: Abstracts of the Annual Meeting of the Population Approach Group in Europe
Place of Publication Leiden, Netherlands
Publisher Population Approach Group in Europe
Publication Year 2009
Sub-type Published abstract
ISSN 1871-6032
Volume 2009
Start page 18
End page 18
Total pages 1
Language eng
Formatted Abstract/Summary
Objectives: To investigate the influence of semi-parametric parameter distributions on optimal study designs.

Conclusions: The choice of the parameter distribution and the approximation method used influences the outcome of the OD and will also influence the possibility of estimating semi-parametric distributions. This could be confirmed with SSEs in NONMEM.
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Presented during the Population Optimum Design of Experiments: Workshop, Poster Session "Methodology- Design" as Poster 122. Published as Abstract # 1557.

Document type: Conference Paper
Collections: ERA 2012 Admin Only
School of Pharmacy Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 23 Mar 2011, 10:38:17 EST by Dr Stefanie Hennig on behalf of School of Pharmacy